Fevadol 500 mg Tablets 20's

    In stock
    AED5.00
    Overview
    • Analgesic and Antipyretic
    • Contains Paracetamol 500 mg
    • Lowers fever and reduces body pain
    • Analgesic and Antipyretic
    • Contains Paracetamol 500 mg
    • Lowers fever and reduces body pain
    • Fevadol is indicated for fever, weak and moderate pain of different causes including headache, toothache, neuralgia, myalgia, trauma pain, algo menorrhea, dysmenorrhea and burns. It also used for fever in infectious and inflammatory diseases.
    • Relieves pain in mild arthritis, backache, toothaches and colds
    • Gives relief for fever
    • Safe to use but in moderate dose
    • Please see package insert on how to use.
    More Information
    Width2
    Height5
    Length 12
    BrandFevadol
    GenderUnisex, Male, Female
    FormTablets
    UsageOral
    Pack SpecificationStrip Pack
    Country of OriginSaudi Arabia
    ManufacturerSPIMACO Al Qassim Pharmaceutical Plant
    Write Your Own Review
    You're reviewing:Fevadol 500 mg Tablets 20's
    Your Rating
    Other similar products
    Osteo Bi-Flex Joint Health Tablets 30's
    Osteo Bi-Flex Joint Health Tablets 30's
    Special Price AED144.00 Regular Price AED160.00
    Activita Calcium + Vitamin D3 Effervescent Tablets 20's
    Activita Calcium + Vitamin D3 Effervescent Tablets 20's
    Special Price AED28.35 Regular Price AED31.50
    Avene Physiolift Night Cream 30ML
    Avene Physiolift Night Cream 30ML
    Special Price AED260.10 Regular Price AED289.00